# SDR DALA2022090205914

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2386610) DURING INSPECTION FOUND CORROSION AT FLOOR BEAM STA 328 RBL 10 TO RBL 51 CABIN PAX. CABIN PAX WAS REPAIRED PER. B737-800 SRM. 53-10-51-2R PROCEDURE 7 REPAIR 7.
